# SDR 08FDEA01418

- Difficulty date: April 15, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 19,697 hours, 10,457 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSBEAM AT FR 60 HAS 1 IN CRACK ON VERTICAL FLANGE, O/B OF SEAT TRACK 3 RT, -  Y1456, ON AFT FACE REMOVED CRACK AND ACCOMPLISHED FLOORBEAM REPAIR IAW A300-600 SRM 53-10-15, FIG 211.
